Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Algebras for which every indecomposable right module is invariant in its injective envelope

Spencer Ernest Dickson and Kent Ralph Fuller

Vol. 31 (1969), No. 3, 655–658
Abstract

The algebras of the title are characterized as those having Tachikawa’s strong left cyclic representation type (SLCRT) with the further property that every quotient of a principal indecomposable left module has square free socle. Moreover it turns out that these are precisely the algebras for which every indecomposable right module is quasi-injective in the sense of Johnson and Wong, and that these algebras have finite module type.

Mathematical Subject Classification
Primary: 16.40
Milestones
Received: 11 October 1968
Published: 1 December 1969
Authors
Spencer Ernest Dickson
Kent Ralph Fuller